A potential operator and some ergodic properties of a positive contraction
Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, pp. 151-162
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1976__12_2_151_0,
author = {Astbury, K. A.},
title = {A potential operator and some ergodic properties of a positive $L_\infty $ contraction},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {151--162},
year = {1976},
publisher = {Gauthier-Villars},
volume = {12},
number = {2},
zbl = {0364.60115},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1976__12_2_151_0/}
}
TY - JOUR AU - Astbury, K. A. TI - A potential operator and some ergodic properties of a positive $L_\infty $ contraction JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1976 SP - 151 EP - 162 VL - 12 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1976__12_2_151_0/ LA - en ID - AIHPB_1976__12_2_151_0 ER -
%0 Journal Article %A Astbury, K. A. %T A potential operator and some ergodic properties of a positive $L_\infty $ contraction %J Annales de l'I.H.P. Probabilités et statistiques %D 1976 %P 151-162 %V 12 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1976__12_2_151_0/ %G en %F AIHPB_1976__12_2_151_0
Astbury, K. A. A potential operator and some ergodic properties of a positive $L_\infty $ contraction. Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, pp. 151-162. http://geodesic.mathdoc.fr/item/AIHPB_1976__12_2_151_0/